MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO LTD DRIVE; BED MANUAL

BLISS HEALTH PRODUCTS CO LTD DRIVE; BED MANUAL
Model Number 15201BV
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Codes Eye Injury (1845); Fall (1848)
Date of Event 09/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a hospital bed.The device has not been returned for evaluation.We will be filing a follow-up when additional information is available.We are submitting this report in an overabundance of caution and to be timely.The end-user is nonverbal.While under caregiver supervision the occupant fell out of the device.She landed face down and hit her eye.She sustained a bump on her eye.They were waiting for the doctor to do an x ray and make sure everything was ok.A follow-up visit is expected from the doctor.The caregiver believes that a piece, a screw, is missing off the rail on one side of the device.She is unaware of when this piece became missing.She is seeking reimbursement for the repairs of the unit and a technician coming.

Brand Name
DRIVE
Common Device Name
BED MANUAL
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO LTD
61 & .96, zhaoyi rd
dongsheng town
zhongshan city, guangdong, 52841 4
CH  528414
MDR Report Key12685423
Report Number2438477-2021-00064
Device Sequence Number1231486
Product Code FNJ
UDI-Device Identifier00822383143361
UDI-Public822383143361
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2021
Report Date (Section F) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15201BV
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/29/2021
Device Age3 YR
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight86
Date Report Sent to FDA10/22/2021